# SDR ASAA2018102626600

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 40,362 hours, 12,148 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003077
- Condition: Failed
- Location: E&E Bay
- Part time: 40,368 hours, 12,152 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON POWER TRANSFER FROM GROUND TO APU SINGLE FMC ANNUNCIATION FO'S SIDE WITH "MAP" DISPLAYED. GROUNDED - YES. REMOVED AND REPLACED RIGHT FMC REFERENCE AMM 34-61-02-000-801 AND 34-61-02-400-801. ACCOMPLISHED REQUIRED SOFTWARE LOAD REFERENCE REFERENCE AMM 34-61-00-470-806. PERFORMED FMC OPERATIONAL TEST REFERENCE AMM 34-61-00710-801. TEST PASS.
